My mother aged 58 is having high creatin level (1.. Doctors have diagnosed level 3 CKD. And as per GFR her kidney is working at 32%. As there is no medicine per say in allopathy for kidney disease she is having medicine for underlining causes like HBP. She is also suffering from osteomalasia and low bone density. Her haemoglobin count is also low (8.3)
She also complains that she has the urge to urinate immediately when her bladder gets full and sometime has a burning sensation.
She has high BP for more than 10 years and had ecoli infection 2 years backAlso some 10 years back her overies and uterus where removed surgically.
She is taking allopathy medicines for High BP , Calcium and vitamin D. Is there any homeopathic medicine she can take along with these to prolong the life of kidneys.
Please let me know is you need any additional issue
Re:Chronic Kidney problem! please help
July 1 2012
sorry the creatin number changed to emoticon its 1.8
What is the colour of the urine? is it orange, brownish, red? Is it foamy? What are the potassium, sodium, calcium, phosphorus levels? Is the a swelling in the ankles, lower extremities, face or hands? Is there muscle cramps or restless legs? Is sleeping hindered? How much is the urine output? Is she diabetic? Were the ovaries polycystic that they were removed? What are the allopathic medicines she is taking for high BP.
Use the following medicines immediately.
1. Sulphur 30C three times a day for three days.
2. Berberis Vulgaris Q 5 drops in one ounce water three times a day for one week.
3. Apis Mellifica 30C three times a day for one day. No other medicines on that day.
4. Serrum Anguillaire 3X three times a day for one week.
5. Eupatorium Perfoliatum 30C three times a day for one day.
6. Lecithinum 12X three times a day for 3 days.
7. Arnica 30C three times a day for longer periods.
Please report after each medicine. The allopathic medicines if any may be discontinued gradually.
Page 1 of 1
Page 1 of 1
This site provides only educational materials, all advices given here are only for educational purpose.